Functions with the One-dimensional Holomorphic Extension Property : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1397-2019-12-4-439-443

Ключевые слова: holomorphic extension

Аннотация: In this paper we consider different families of complex lines, sufficient for holomorphic extension the functions f, defined on the boundary of a domain D subset of C-n, n > 1, into this domain, and possessing the one-dimensional holomorphic extension pro In this paper we consider different families of complex lines, sufficient forПоказать полностьюholomorphic extension the functions f, defined on the boundary of a domain D ? Cn, n 1, into this domain, and possessing the one-dimensional holomorphic extension property

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 12, Is. 4

Номера страниц: 439-443

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Myslivets Simona G. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных